# SDR AALA202204210964

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A300*
- Aircraft serial: 7131
- Aircraft time: 16,437 hours, 6,334 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR BROKEN. ADJUSTED TOP ROLLER ON MID CABIN LAVATORY DOOR OPERATIONS CHECKED GOOD PER AMM 25-40-00.
